# SDR UPS96221491

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 659892435
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  WHILE WORKING WINGS 499 CUSTOMER ID NR 598179 FOUND NR 1 SPOILER FITTING TO BE CORRODED.  REMOVED AND REPLACED NR 1 SPOILER FITTING IAW MM 27-51-131, 27-61-81.  TO BE OPS CHECKED ON NRC 597706.
